# SDR SWIA971213

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Engine: Pwa PW118B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FUEL FILTER LIGHT ILLUMINATED IN FLIGHT.  DIVERTED FROM FAT TO ACV.  REPLACED LEFT ENGINE FUEL FILTER WITH SERVICEABLE UNIT.  OPS CHECKS GOOD WITH NO LEAKS NOTED.
